MathSciNet Relay Station
MathSciNet bibliographic data
MR2062376 62H11
Stein, Michael L.; Chi, Zhiyi; Welty, Leah J. Approximating likelihoods for large spatial data sets. J. R. Stat. Soc. Ser. B Stat. Methodol. 66 (2004), no. 2, 275–296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement